# SDR SWAA2013080618865

- Difficulty date: August 4, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 67,100 hours, 62,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 65C16820
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE COVER AFT GIRT BAR HOLDER FASTENER SHEARED.  R&R FASTENER IAW AMM & MT.
